Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 73, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 4, 2008, 2:09 PM CDT for Calhoun County, Cleburne County, Talladega County, Alabama. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2008, 2:09 PM CDT (19:09 UTC)
- Expired
- Apr 4, 2008, 3:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Cleburne County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 91 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 9:48 AM CDT | Tornado Watch | SPC | 9 hr |
| Apr 4, 1:27 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 041909
TORBMX
ALC015-029-121-042000-
/O.NEW.KBMX.TO.W.0073.080404T1909Z-080404T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 PM CDT FRI APR 4 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...OXFORD...ANNISTON...
SOUTHWESTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
EAST CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF TALLADEGA...
* UNTIL 300 PM CDT
* AT 208 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
NEAR TALLADEGA...MOVING NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
JENIFER AND BYNUM BY 230 PM CDT...
ANNISTON METRO AIRPORT AND HOBSON CITY BY 240 PM CDT...
OXFORD AND OAK HILL BY 245 PM CDT...
DEARMANVILLE AND ANNISTON BY 250 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
CDT FRIDAY EVENING FOR NORTHEASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3358 8566 3350 8586 3350 8590 3348 8591
3339 8615 3347 8619 3372 8579
TIME...MOT...LOC 1909Z 239DEG 31KT 3345 8613
$$
17/KLAWS2 follow-up statements
000
WWUS54 KBMX 041921
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CDT FRI APR 4 2008
ALC015-029-121-042000-
/O.CON.KBMX.TO.W.0073.000000T0000Z-080404T2000Z/
TALLADEGA AL-CLEBURNE AL-CALHOUN AL-
221 PM CDT FRI APR 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SOUTH
CENTRAL CALHOUN...SOUTHWESTERN CLEBURNE AND NORTHEASTERN TALLADEGA
COUNTIES...
AT 217 PM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED 8
MILES SOUTHWEST OF JENIFER...OR ABOUT NEAR TALLADEGA...MOVING
NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BYNUM...ANNISTON METRO AIRPORT...HOBSON CITY...WEST END-COBB TOWN...
OXFORD...OAK HILL...ANNISTON AND DEARMANVILLE
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
CDT FRIDAY EVENING FOR NORTHEASTERN ALABAMA.
LAT...LON 3358 8566 3350 8586 3350 8590 3348 8591
3344 8605 3352 8611 3358 8603 3358 8601
3361 8598 3372 8579
TIME...MOT...LOC 1921Z 239DEG 31KT 3350 8602
$$
17/KLAWS000
WWUS54 KBMX 041941 RRB
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT FRI APR 4 2008
ALC029-121-041951-
/O.CAN.KBMX.TO.W.0073.000000T0000Z-080404T2000Z/
TALLADEGA AL-CLEBURNE AL-
241 PM CDT FRI APR 4 2008
...THE TORNADO WARNING FOR SOUTHWESTERN CLEBURNE AND NORTHEASTERN
TALLADEGA COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
CDT FRIDAY EVENING FOR NORTHEASTERN ALABAMA.
LAT...LON 3362 8572 3356 8579 3359 8580 3359 8599
3359 8600 3361 8598 3372 8579
TIME...MOT...LOC 1941Z 239DEG 31KT 3359 8584
$$
ALC015-042000-
/O.CON.KBMX.TO.W.0073.000000T0000Z-080404T2000Z/
CALHOUN AL-
241 PM CDT FRI APR 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SOUTH
CENTRAL CALHOUN COUNTY...
AT 240 PM CDT...THIS TORNADO WAS LOCATED NEAR ANNISTON METRO
AIRPORT...OR ABOUT NEAR OXFORD...MOVING NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
END-COBB TOWN...ANNISTON AND DEARMANVILLE
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
SOUTHERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM
CDT FRIDAY EVENING FOR NORTHEASTERN ALABAMA.
LAT...LON 3362 8572 3356 8579 3359 8580 3359 8599
3359 8600 3361 8598 3372 8579
TIME...MOT...LOC 1941Z 239DEG 31KT 3359 8584
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 4, 6:40 AM CDT, 7 hours 29 minutes earlier.
Area forecast discussion, Apr 4, 6:40 AM CDT, 7 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 640 AM CDT FRI APR 4 2008 .UPDATE...AVIATION DISCUSSION. && .SHORT TERM...TODAY THROUGH SATURDAY NIGHT. WEDGE CONTINUES TO MAKE ITS PRESENCE KNOWN ACROSS EAST ALABAMA WHERE TEMPERATURES ARE IN THE 50S...COMPARED TO NEAR 70 DEGREES ACROSS WEST ALABAMA. WEDGE WILL ERODE AS THE MORNING PROGRESSES AND SOUTHERLY FLOW INCREASES. A LAKE WIND ADVISORY WILL BE ISSUED THIS PACKAGE FOR TODAY. VERY WARM AND JUICY BOUNDARY LAYER PRESENT ACROSS WEST ALABAMA WHERE SURFACE DEWPOINTS ARE IN THE MID 60S. HIGHER DEWPOINTS WILL SPREAD ACROSS THE REMAINDER OF CENTRAL ALABAMA THIS MORNING WITH UPPER 60S EXPECTED WEST OF I-65. LINE OF NEARLY CONTINUES THUNDERSTORMS STRETCHES FROM DALLAS TEXAS ACROSS ARKANSAS AND INTO KENTUCKY. THE LINE HAS BEEN VERY ACTIVE ALL NIGHT AVERAGING 2500 LIGHTNING STRIKES PER 15 MINUTES. THE CONVECTIVE LINE WILL PUSH SOUTHEASTWARD TODAY AND MOVE INTO NW ALABAMA AROUND 10 AM. THERE HAS BEEN A FEW THUNDERSTORMS DEVELOP OUT AHEAD OF THE MAIN LINE...AND THIS TREND MAY INCREASE LATER THIS MORNING AS AIR MASS DESTABILIZES ACROSS NORTH ALABAMA. SEVERE WEATHER PARAMETERS STILL LOOKING IMPRESSIVE THIS AFTERNOON WITH LIFTED INDICES NEAR -5 CELSIUS...CAPES 1000-1500 J/KG...AND 0-6KM BULK SHEAR NEAR 60 KNOTS. MAIN THREAT WILL BE BOW SEGMENTS ALONG SQUALL LINE...BUT SHEAR VALUES SUPPORT ROTATING STORMS...AND TORNADOES A REAL POSSIBILITY. TRAINING CELLS WILL ALSO PRODUCE LOCALIZED FLOODING. SQUALL LINE WILL MOVE SOUTHWARD ACROSS ENTIRE AREA OVERNIGHT PRODUCING RAINFALL TOTALS BETWEEN 1 AND 2 INCHES ACROSS MOST AREAS. SEVERE POTENTIAL WILL LIKELY WANE LATER THIS EVENING AS BOUNDARY LAYER COOLS AND MID LEVEL FORCING DECREASES. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN COUNTIES FROM SUNRISE SATURDAY THROUGH 12 NOON. LOW CLOUDS WILL EXTEND WELL NORTH OF SURFACE COLD FRONT AS 850-700MB TROF STILL BACK NEAR THE MISSISSIPPI RIVER...AND CLOUDS WILL BE SLOW TO CLEAR ON SATURDAY. SKIES SHOULD BECOME PARTLY CLOUDY ACROSS MOST OF CENTRAL ALABAMA BY SUNSET SATURDAY. 58/ROSE .LONG TERM...SUNDAY THROUGH THURSDAY. SUNDAY WILL BEGIN A FEW DAYS OF QUIET AND QUITE PLEASANT WEATHER ACROSS CENTRAL ALABAMA...WITH HIGHS IN THE MID TO UPPER 70S. THE MAIN STORM TRACK WILL TAKE SYSTEMS TO OUR NORTH KEEPING THE REGION IN UPPER LEVEL WESTERLY TO SOUTHWESTERLY FLOW. COULD SEE THE INFLUENCE OF WEDGING AROUND THE SOUTHERN APPALACHIANS BY TUESDAY MORNING. THE STRENGTH OF THE WEDGE COULD LEAD TO SLIGHTLY COOLER TEMPERATURES IN THE NORTHEAST THAN CURRENTLY IN THE FORECAST PACKAGE. WEDNESDAY AND THURSDAY...INTRODUCED CHANCE/SLIGHT CHANCE POPS BEGINNING TUESDAY NIGHT THROUGH THE END OF THE FORECAST PERIOD AS MODELS HAVE COME INTO AGREEMENT THAT A FRONT WILL APPROACH THE AREA WEDNESDAY AND STALL OUT LIKELY ACROSS NORTHERN ALABAMA...KEEPING THE AREA IN A WARM MOIST AIRMASS. KEPT FORECAST CONSERVATIVE SINCE THIS SYSTEM IS AT THE END OF THE PERIOD AND THERE ARE STILL SOME DIFFERENCES IN TIMING...STRENGTH...AND HOW FAR SOUTH THE FRONT WILL PUSH BEFORE IT STALLS. 14 && .AVIATION...12Z TAF DISCUSSION. WEDGE FRONT OVER EAST ALABAMA IS STARTING TO LOSE IT HOLD DUE TO STRONG SOUTHERLY FLOW ABOVE THE SURFACE. CIGS EAST OF I-65 ARE AOB 1000 FEET AGL...WITH CIGS 15-25 ELSEWHERE. FOG HAS NOT REALLY BEEN A PROBLEM THIS MORNING WITH VSBYS GENERALLY AT 5 MILES OR MORE. LOWER CIGS ACROSS EAST ALABAMA WILL RISE THIS MORNING TO ARND 2500 FEET BY 17Z. GRADIENT WINDS WILL BE FROM THE SOUTH AT 12-18 KNOTS WITH GUSTS TO AS HIGH AS 25 KNOTS. SQUALL LINE ACROSS NORTHEAST MISSISSIPPI WILL CONTINUE TO SHIFT SOUTHEAST AND REACH THE KTCL-KBHM LINE BY 17Z. THE SQUALL LINE WILL PRODUCE MAY PRODUCE WINGS GUSTS TO 50 KNOTS...WITH VERY HEAVY RAINFALL PRODUCING VSBYS BELOW 1/2SM. THE SQUALL LINE WILL CONTIUE SOUTHEAST AND REACH KMGM ARND 22Z. A COLD FRONT WILL FOLLOW THE SQUALL LINE BY 3-6 HOURS AND EXPECT MVFR CIGS AND VSBYS BEHIND FRONT. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 54 66 49 78 / 100 100 30 10 10 ANNISTON 74 58 68 51 78 / 70 100 30 10 10 BIRMINGHAM 76 54 68 51 78 / 100 100 30 10 10 TUSCALOOSA 77 55 69 50 80 / 90 100 20 10 10 CALERA 77 58 68 51 78 / 70 100 30 10 10 AUBURN 78 60 72 54 76 / 50 80 70 10 10 MONTGOMERY 80 63 72 53 81 / 50 80 70 10 10 TROY 80 63 72 53 79 / 40 80 70 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT FROM 7AM TO 7PM FOR ALL COUNTIES. &&
In the hours before
Local storm report, Apr 4, 11:25 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM TSTM WND DMG ARLEY 34.08N 87.21W
04/04/2008 WINSTON AL BROADCAST MEDIA
TREES AND POWERLINES DOWN IN ARLEY...WITH SOME TREES
BEING REPORTED DOWN ON MOBILE HOMES.
&&
GOLDENSpecial weather statement, Apr 4, 12:28 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1228 PM CDT FRI APR 4 2008 ALZ013-015-023-024-041815- FAYETTE-JEFFERSON-TUSCALOOSA-WALKER- 1228 PM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR FAYETTE...JEFFERSON...TUSCALOOSA AND WALKER COUNTIES UNTIL 115 PM CDT... AT 1228 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR BOLEY SPRINGS...OR 17 MILES SOUTHWEST OF CORDOVA... MOVING EAST AT 40 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... THE WYE. OAKMAN. GOODSPRINGS. CORDOVA. BELOIT. SUMITON. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR SOUTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 4, 12:40 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TSTM WND DMG NAUVOO 33.99N 87.49W
04/04/2008 WALKER AL EMERGENCY MNGR
A FEW TREE TOPS WERE SNAPPED OFF AND A FEW TREES WERE
UPROOTED NEAR NAUVOO.
&&
LINHARESSpecial weather statement, Apr 4, 1:08 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 108 PM CDT FRI APR 4 2008 ALZ032-041845- HALE- 108 PM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR HALE COUNTY UNTIL 145 PM CDT... AT 103 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR AKRON...OR 13 MILES NORTHWEST OF GREENSBORO...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HARPER HILL. MOUNDVILLE AIRPORT. PHIPPS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR SOUTHERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
Local storm report, Apr 4, 1:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 16 SE TUSCALOOSA 33.07N 87.35W
04/04/2008 E0.50 INCH TUSCALOOSA AL EMERGENCY MNGR
DIME TO MARBLE SIZE HAIL REPORTED IN HAGLER.
&&Local storm report, Apr 4, 2:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT FRI APR 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND DMG 4 SE BILLINGSLEY 32.62N 86.66W
04/04/2008 AUTAUGA AL EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN IN THE VIDA AREA AT
THE JUNCTION OF AL HWYS 19 AND 82.
0103 PM FUNNEL CLOUD 1 E HARPERSVILLE 33.34N 86.42W
04/04/2008 SHELBY AL AMATEUR RADIO
FUNNEL CLOUD REPORTED BY AMATUER RADIO OPERATOR OVER US
HIGHWAY 280.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:58 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
| Apr 4, 12:55 PM CDT | Tornado Warning | BMX | Cherokee | 35 min |
| Apr 4, 1:16 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Tuscaloosa | 44 min |
| Apr 4, 1:20 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 40 min |
| Apr 4, 1:28 PM CDT | Tornado Warning | BMX | Shelby, Talladega | 47 min |
| Apr 4, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 29 min |
| Apr 4, 1:39 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 51 min |
| Apr 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 35 min |
| Apr 4, 1:45 PM CDT | Tornado Warning | BMX | Calhoun, Talladega | 45 min |
| Apr 4, 1:45 PM CDT | Tornado Warning | BMX | Cherokee | 30 min |
| Apr 4, 1:55 PM CDT | Tornado Warning | BMX | Bibb | 35 min |
| Apr 4, 1:58 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 47 min |
| Apr 4, 2:01 PM CDT | Tornado Warning | BMX | Bibb, Jefferson, St. Clair, Shelby | 44 min |
| Apr 4, 2:02 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 28 min |
| Apr 4, 2:19 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Pickens, Sumter | 26 min |
| Apr 4, 2:21 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 39 min |
| Apr 4, 2:22 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 23 min |
| Apr 4, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Apr 4, 2:33 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 42 min |
| Apr 4, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair | 15 min |
| Apr 4, 2:45 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Marengo, Perry, Sumter and 1 more | 45 min |
| Apr 4, 2:46 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, St. Clair, Shelby, Talladega | 29 min |
| Apr 4, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 42 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 35 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo | 50 min |
| Apr 4, 2:55 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 35 min |
| Apr 4, 3:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 34 min |
| Apr 4, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair | 29 min |
| Apr 4, 3:17 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Coosa | 43 min |
| Apr 4, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 27 min |
| Apr 4, 3:24 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more | 51 min |
| Apr 4, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 32 min |
| Apr 4, 3:31 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 29 min |
| Apr 4, 3:32 PM CDT | Tornado Warning | BMX | Dallas, Lowndes | 43 min |
| Apr 4, 3:46 PM CDT | Tornado Warning | BMX | Coosa, Tallapoosa | 44 min |
| Apr 4, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Cleburne | 20 min |
| Apr 4, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, St. Clair, Shelby | 36 min |
| Apr 4, 4:03 PM CDT | Tornado Warning | BMX | Shelby | 27 min |
| Apr 4, 4:04 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 26 min |
| Apr 4, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 47 min |
| Apr 4, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Clay, Coosa, Elmore, Tallapoosa | 40 min |
| Apr 4, 4:23 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 52 min |
| Apr 4, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Etowah, St. Clair, Talladega | 46 min |
| Apr 4, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 36 min |
| Apr 4, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 14 min |
| Apr 4, 4:53 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more | 52 min |
| Apr 4, 4:54 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 66 min |
| Apr 4, 5:24 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 36 min |
| Apr 4, 5:38 PM CDT | Tornado Warning | BMX | Dallas | 37 min |
| Apr 4, 5:48 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 42 min |
| Apr 4, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 38 min |
| Apr 4, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 63 min |
| Apr 4, 6:44 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Montgomery, Tallapoosa | 31 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.